# SDR 20010212SG008

- Difficulty date: December 21, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 5270 · Door Warning System
- Part: Rod
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2568 - BIL - FOUND CABIN DOOR WARNING LIGHT CAME ON AT 2,000 AGL, CREW RETURNED TO BASE. ADJUSTED CENTER BAYONET, GROUND OPS CHECK AND TEST FLIGHT WERE GOOD.  (M)
